# SDR SWAA2025093018959

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD SERVICE DOOR SLIDE GIRT BAR IS HARD TO CONNECT TO THE FLOOR SUPPORT FITTINGS.  PERFORMED OPERATIONAL TEST ON SLIDE GIRT BAR FWD SERVICE DOOR IAW AMM 25-66-02-400-801 STEP 3.E; TEST IS OK.
